# SDR AALA202501230237

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,952 hours, 38,826 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Part number: 201419001010
- Part serial: MDLMG028399
- Condition: Leaking
- Location: Zone 700
- Part time: 73,469 hours, 32,466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON TAKEOFF AT V1 A NOTICEABLE LEFT SIDE FORCE JOLT WAS FELT AND ON LANDING AT DFW THERE WAS A NOTICEABLE WOBBLE GENERATING FROM THE GEAR UNTIL WE SLOWED BELOW 125 KNOTS. THE FLIGTH CREW SAW NO VISUAL DAMAGE TO ANY OF THE GEAR OR TIRES ON THE POST FLIGHT INSPECTION. MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR SHIMMY DAMPER LEAKING AND REPLACED IT PER AMM 32-11-29.
